# SDR CALA2025111711267

- Difficulty date: November 13, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N77066
- Make and model: Boeing 767424ER
- Aircraft serial: 29461
- Aircraft time: 93,117 hours, 14,774 cycles
- System (JASC): 5700 · Wing Structure
- Part: Blowout Panel
- Part number: 114T426035
- Condition: Detached
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE SLAT PANEL MISSING SDR FLAGGED NR 5 SLAT OTBD SADDLE BRACKET ATTACHED TO THE BLOWOUT PANEL MISSING ALONG WITH WITH BLOWOUT PANEL. ENGINEERINGS ASSISTANCE REQUESTED. REQUIREMENTS OF ECRA: 5743-02021 CARRIED OUT. NO ADDITIONAL FINDINGS FOUND, LEAK CHECKS CARRIED OUT WITH NIL LEAKS, SLATS OPERATE AS NORMAL.  CARRIED OUT PER ECRA 5743-02021.  AC IS IN CONDITION AND CONFIGURATION FOR MX FERRY BACK TO THE STATES FOR PERM REPAIR.
